Publications

T. Do, A. Kiselev, X. Xu, Stability of Blow-up for a 1D model of axisymmetric 3D Euler, arxiv preprint, arXiv:1604.07118, to appear in Journal of Nonlinear Science.

A. Kiselev, X. Xu, Suppression of chemotactic explosion by mixing, Archive for Rational Mechanics and Analysis (2015): 1-36. [arxiv link]

T. Do, V. Hoang, M. Radosz, X. Xu, One-dimensional model equations for hyperbolic fluid flow, Nonlinear Analysis: Theory, Methods & Applications 140 (2016): 1-11. [arxiv link]

L. Li., X. Xu, S. E. Spagnolie, A locally gradient-preserving reinitialization for level set functions, arxiv preprint, arXiv:1504.02064, to appear in Journal of Scientific Computing.

X. Xu, Fast growth of the vorticity gradient in symmetric smooth domains for 2D incompressible ideal flow, Journal of Mathematical Analysis and Applications 439.2 (2016): 594-607. [arxiv link].

G. Iyer, A. Kiselev, X. Xu, Lower bounds on the mix norm of passive scalars advected by incompressible enstrophy-constrained flows, Nonlinearity 27 (2014) 973-985 [arxiv link].

S. Li, X. Xu, G. Wang, Design for triangular rational Bézier harmonic and biharmonic surfaces, Journal of Zhejiang University(Science Edition), 2012, 39(2). (Chinese version)


Thesis

Singularities and mixing in fluid mechanics, PhD thesis, 2016.